# SDR 0602316730

- Difficulty date: October 19, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 83,690 hours, 18,562 cycles
- Engine: Pwa JT9D7Q
- Engine time: 63,878 hours, 10,884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7Q
- Part serial: 702027
- Condition: Stalled
- Location: Nr 2
- Part time: 63,878 hours, 10,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB NR 2 ENGINE EXPERIENCED AN OVERTEMP WITH AUDIBLE COMPRESSOR STALL.  THE ENGINE WAS SHUTDOWN, APPROXIMATELY 120,000 POUNDS OF FUEL WERE DUMPED AND THE FLIGHT RETURNED TO BKK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SEVER DAMAGE IN THE TURBINE AREA.  THERE WAS ALSO DOWNSTREAM DAMAGE TO THE TRAILING EDGE FLAPS, HORIZONTAL STABILIZER AND ELEVATOR.  THE NR 2 ENGINE HAS BEEN REPLACED AND SUCCESSFULLY TESTED.  THE AIRCRAFT IS AWAITING COMPLETION OF STRUCTURAL REPAIRS.
